# SDR AT9900711

- Difficulty date: September 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47359
- System (JASC): 5260 · Entrance Stairs
- Part: Step
- Condition: Corroded
- Location: Aft Air Stair
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT AIRSTAIR, FOURTH STEP FROM THE BOTTOM, WEB ON INBOARD AND OUTBOARD SIDE OF STEP WAS CORRODED.  CUT OUT CORROSION, FABRICATED AND INSTALLED REPAIR FILLERS, DOUBLERS AND ATTACH ANGLE IAW DC9 SRM 52-01 FIGURE 1, 51-30-2, 51-20-4, 51-10-2.
